| Model Number |
802111 |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
After use of the device for a cardiopulmonary bypass (cpb) procedure, the user reported that the level alarm started alarming.As mitigation, the team applied gel, and the issue resolved.Then the air bubble detector (abd) alarmed but quickly went back to green.There were no adverse consequences to the patient.
Additional Manufacturer Narrative
The field service representative (fsr) was not able to duplicate the reported issue.Both the level module and abd passed functional testing.A data log review was completed, and no issues were found.It was thought that things could have been moving around at the end of the case and caused the alarms to go off.It was found upon the fsr revisiting the user facility that the gel being used for the level sensors had expired in may of 2024 and was likely causing the level sensors to have a loose connection.The unit operated to the manufacturer's specifications.
Additional Manufacturer Narrative
Updated block: h6, the reported complaint could not be confirmed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.